# SDR 08FDEA04645

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53775400260
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK HAS GOUGE ON FRAME SPLICE 2.5 INCH BELOW STR 12 L ON FR 32.  REMOVED AND REPLACED FRAME SPLICE IAW SRM 51-40-21, LOCATED AND DRILLED IAW SRM 51-40-45.  TREATED AND PRIMED IAW SRM 51-21-10.  FABRICATED NEW SPLICE ON TRAVELER T8/765595.
